E. K. P. Chong and S. H. Zak, An Introduction of Optimization, 2nd edition, John Wiley and Sons, New Jersey, 2001.doi: 10.1002/9781118033340.
G. Choudhury, A two-stage batch arrival queueing system with a modified Bernoulli schedule vacation under N-policy, Mathematical and Computer Modeling, 42 (2005), 71-85.doi: 10.1016/j.mcm.2005.04.003.
G. Choudhury and K. Deka, An $M^X/G/1$ unreliable retrial queue with two phases of service and Bernoulli admission mechanism, Applied Mathematics and Comutation, 215 (2009), 936-949.doi: 10.1016/j.amc.2009.06.015.
G. Choudhury and K. C. Madan, A two phase batch arrival queueing system with a vacation time under Bernoulli schedule, Applied Mathematics and Computation, 149 (2004), 337-349.doi: 10.1016/S0096-3003(03)00138-3.
G. Choudhury and L. Tadj, The optimal control of an $M^X/G/1$ unreliable server queue with two phases of service and Bernoulli vacation schedule, Mathematical and Computer Modelling, 54 (2011), 673-688.doi: 10.1016/j.mcm.2011.03.010.
B. T. Doshi, Queueing systems with vacations - a survey, Queueing Systems, 1 (1986), 29-66.doi: 10.1007/BF01149327.
S. M. Gupta, Machine interference problem with warm spares, server vacations and exhaustive service, Performance Evaluation, 29 (1997), 195-211.doi: 10.1016/S0166-5316(96)00046-6.
J. C. Ke, S. L. Lee and C. H. Liou, Machine repair problem in production systems with spares and server vacations, RAIRO-Operations Research, 43 (2009), 35-54.doi: 10.1051/ro/2009004.
J. C. Ke and C. H. Lin, A Markov repairable system involving an imperfect service station with multiple vacations, Asia-Pacific Journal of Operational Research, 22 (2005), 555-582.doi: 10.1142/S021759590500073X.
J. C. Ke and K. H. Wang, Vacation policies for machine repair problem with two type spares, Applied Mathematical Modelling, 31 (2007), 880-894.doi: 10.1016/j.apm.2006.02.009.
J. C. Ke, C. H. Wu and W. L. Pearn, Algorithmic analysis of the multi-server system with a modified Bernoulli vacation schedule, Applied Mathematical Modelling, 35 (2011), 2196-2208.doi: 10.1016/j.apm.2010.11.019.
K. C. Madan, W. Abu-Dayyeh and F. Taiyyan, A two server queue with Bernoulli schedules and a single vacation policy, Applied Mathematics and Computation, 145 (2003), 59-71.doi: 10.1016/S0096-3003(02)00469-1.
R. Oliva, Tradeoffs in responses to work pressure in the service industry, California Management Review, 30 (2001), 26-43.doi: 10.1109/EMR.2002.1022405.
B. Raphael and I. F. C. Smith, A direct stochastic algorithm for global search, Journal of Applied Mathematics and Computation, 146 (2003), 729-758.doi: 10.1016/S0096-3003(02)00629-X.
L. Tadj, G. Choudhury and C. Tadj, A quorum queueing system with a random setup time under N-policy and with Bernoulli vacation schedule, Quality Technology and Quantitative Management, 3 (2006), 145-160.
K. H. Wang, W. L. Chen and D. Y. Yang, Optimal management of the machine repair problem with working vacation: Newton's method, Journal of Computational and Applied Mathematics, 233 (2009), 449-458.doi: 10.1016/j.cam.2009.07.043.